# SDR UPS02438013

- Difficulty date: April 8, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747-200
- Aircraft serial: 24071
- Aircraft time: 52,283 hours, 8,812 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 CRACKS REVEALED ON THE FASTENER HOLE OF THE STRAP IN NR 3 PYLON REAR ENGINE MOUNT BULKHEAD.  SKIN REPAIRED AS PER HX RS R54-53-34766 AND UPS EA B747-5410-16563-A FOR DETAILS.
